Kooks add body odor to list of 90,000,000 benzo withdrawal symptoms

Body Odor Change!
« on: February 07, 2019, 01:34:03 pm »

[Buddie]

One week has passed since I stopped my last Xanax dose. I can smell my body odor has changed to a faint smell that other are also noticing. Is this Xanax coming out of my body?
I can also smell it in my urine and color.
How long will this continue after stopping Xanax.
I just took a small dose for 9 days.

Leah Remini receiving death threats from Scientologists

Daughter seeks medical advice for infirm 85-year-old mother from anti-psychiatry cult

Helping my elderly Mother.
« on: February 03, 2019, 02:16:20 pm »

[Buddie]

Hi, I have joined in order to help my elderly mother (85) taper off lorazepam.
She currently takes .5 mg twice a day. She was prescribed with the DX of functional neurological disorder. She has recently started amitriptyline and it is helping. Her Dr. And I both want her to taper off lorazepam as her memory has been impacted greatly since starting a year ago. I am my mother’s sole caregiver, and would like to do this in the safest and most comfortable way possible. I would appreciate any help at all. Thank you.

Re: Helping my elderly Mother.
« Reply #1 on: February 03, 2019, 02:24:02 pm »

[Buddie]

Hello […],

Welcome to Benzo Buddies and thank you so much for being here on behalf of your mother! At your mother’s age, care needs to be taken so that the process can be as gentle as possible on her system. I’m glad you’ve joined the forum and I’m glad her doctor is on board with tapering off lorazepam. Often doctors favor a far too fast taper schedule so I hope this person is willing to allow your mother to taper at a very slow rate. You’ll find a lot of good information here. Arm yourself with knowledge, do a lot of reading and you’ll find a plan that works best for your mother.

A slow taper can help to minimize withdrawal symptoms. Generally, a reduction of no more than 5-10% every 10-14 days is suggested. I’ll give you a link to the General Taper Plans for additional information. I would also suggest that your mom’s taper should be based on how she feels. Listen to what she tells you because the taper rate can be adjusted if necessary.

I’ll also give you a link to the Ashton Manual. It is an excellent resource about these types of drugs and how to withdraw. The manual was written by Dr. Heather Ashton, an expert in the field.

Withdrawal can be challenging for some people but not everyone. I hope your mom’s taper goes smoothly and easily. Being a caregiver can also put a strain on you, so practicing self care for yourself is also recommended. We have several members who are supporting a loved one. We’re here for you and your mom so please do ask questions, we’re here to help.

General Taper Plans

The Ashton Manual

[…] 🙂

US Weekly jumps into bed with Scientology doctor-bashers

71-year-old advised withdrawal could kill her

Clueless new member
« on: January 27, 2019, 01:55:59 pm »

[Buddie]

I am a 71 year old female. Four years ago my pulmonologist started me on Lorazepam 1 mg two times daily for anxiety due severe COPD/Asthma. About a year ago I saw a psychiatrist who did medicine management he upped my dosage to 3 mg per day. On Oct 29 I coughed and sustained two compression fractures in my spine. I take Tylenol for pain and continue my lorazepam. My PCP is tapering my dosage but I have continued taking 3mg per day. I just don’t know what to do. I had 24 xrays taken off my spine yesterday as my back problem is getting worse. I have tried reaching out to various medications management places and they say they do not do “benzo tapers”. I was advised withdrawal could kill me. I don’t know where to start.

Suicidal member begs for help from anti-psychiatry ghouls

HELP PLESEE PLEASE PLEASE AKATHISIA
« on: January 26, 2019, 10:27:38 pm »

PinkGlitter

Internal external all of it. Pure HELL mental HELL WANT TO DIE NOW HOW DO YOU COPE NEED TO TALK TO SOEMOEN ASAP PLEASE VERY VERY VERY SUICIDAL NOT GOING MAKE IT PLESSE PLEASE HELP

Kooks at Benzo Buddies give decaf coffee and cocoa big thumbs down

Decaf Coffee or Cocoa OK During Withdrawal?
« on: January 18, 2019, 07:40:09 pm »

[Buddie]

I understand caffeine affects Gaba receptors, so I quit drinking regular coffee. But I DO have a decaf I make myself (3 mgs) and a homemade cocoa (ditto, as I read cocoa from Starbucks, etc, was much higher.) I seem to be recovering quite well mentally, but still have oodles of physical pain caused by the benzo’s. Should I quit even decaf? (I love it – makes my day start beautifully!)

Re: Decaf Coffee or Cocoa OK During Withdrawal?
« Reply #1 on: January 18, 2019, 07:55:38 pm »

[Buddie]

cocoa has caffeine in it. I cannot take it while on taper, makes me hyper.

Re: Decaf Coffee or Cocoa OK During Withdrawal?
« Reply #2 on: January 18, 2019, 09:09:40 pm »

[Buddie]

Hi Benzo P!
There are two problems drinking coffee and cocoa. Coffee has caffeine and even the decaf has at least 14% in it. Cocoa also has caffeine and sugar. Both are excitatory substances 😀 . If you are tapering you probably want to stay away from it or at least take the decaf only in the morning. I replaced coffee with Roma Kaffree. It’s a plant base and really taste like coffee. If you put milk you won’t notice a big difference. Yes, it’s hard to quit things that you enjoy…

https://www.clnf.org/roma-coffee-substitute-7oz
« Last Edit: January 18, 2019, 09:25:02 pm by [Buddie] »

End Psychiatry continues to harass psychiatry patients